On K-extending modules

Authors

  • Tayyebeh Amouzegar

DOI:

https://doi.org/10.5556/j.tkjm.48.2017.1838

Keywords:

continuous module, extending module, lifting module, semiregular ring.

Abstract

Let $M$ be a right $R$-module and $S=End_R(M)$. We call $M$ a $\mathcal{K}$-extending module if for every element $\phi\in S$, Ker$\phi$ is essential in a direct summand of $M$. In this paper we investigate these modules. We give a characterization of $\mathcal{K}$-extending modules. We prove that if $M$ is a projective self-generator module, then $M$ is a $\mathcal{K}$-extending module and every finitely generated projective right ideal of $S$ is a summand if and only if $S$ is semiregular and $\Delta(M)=Jac(S)$, where $\Delta(M)=\{f\in S \mid Ker f\leq^e M \}$ if and only if $M$ is $Z(M)$-$\mathcal{I}$-lifting.

Author Biography

Tayyebeh Amouzegar

Department ofMathematics, Quchan University of Advanced Technology, Quchan, Iran.

References

T. Amouzegar, A generalization of lifting modules, Ukrainian Math. J., DOI: 10.1007/s11253-015-1042-z, 66, n.11, (2015).

F. W. Anderson and K. R. Fuller, Rings and Categories of Modules, Springer-Verlag, New York, 1992.

J.-E. Bjork, Rings satisfying certain chain conditions, J. Reine Angew. Math., 245 (1970), 63--73.

J. Clark, C. Lomp, N. Vanaja and R. Wisbauer, Lifting Modules - Supplements and Projectivity in Module Theory, Frontiers in Mathematics, Birkhauser, 2006.

N. V. Dung, D. V. Huynh, P. F. Smith and R. Wisbauer, Extending Modules, Pitman Research Notes in Mathematics Series, Longman, Harlow, 1994.

A. Haghany and M. R. Vedadi, Study of semi-projective retractable modules, Algebra Colloq, 14(2007), 489--496.

D. Keskin and W. Xue, Generalizations of lifting modules, Acta. Math. Hung., 91(2001), 253--261.

G. Lee, S. T. Rizvi and C. S. Roman, Rickart modules, Comm. Algebra,38(2010), 4005--4027.

S.H.Mohamed and B. J. Muller, Continuous and Discrete Modules, London Math. Soc. Lecture Notes Series 147, Cambridge, University Press, 1990.

W. K. Nicholson, Semiregular modules and rings, Canad. J. Math., 28(1976), 1105--1120.

W. K. Nicholson and M. F. Yousif, Weakly continuous and C2-rings, Comm. Algebra, 29(2001), 2429--2446.

S. T. Rizvi and C. S. Roman, Baer and quasi-Baer modules, Comm. Algebra, 32(2004), 103--123.

R. Wisbauer, Foundations of Module and Ring Theory, Gordon and Breach, Reading, 1991.

W. M. Xue, On $PP$ rings, Kobe J. Math.,7(1990), 77--80.

Downloads

Published

2017-03-30

How to Cite

Amouzegar, T. (2017). On K-extending modules. Tamkang Journal of Mathematics, 48(1), 1–11. https://doi.org/10.5556/j.tkjm.48.2017.1838

Issue

Section

Papers